Local densities of representations of quadratic forms over p-adic integers (The non-dyadic case)

Fumihiro Sato, Yumiko Hironaka

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We give an explicit formula for local densities of integral representations of nondegenerate integral symmetric matrices of arbitrary size in the case p≠2, in terms of invariants of quadratic forms.

Original languageEnglish
Pages (from-to)106-136
Number of pages31
JournalJournal of Number Theory
Volume83
Issue number1
DOIs
Publication statusPublished - 2000 Jul 1

Keywords

  • Local densities
  • Quadratic forms

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Local densities of representations of quadratic forms over p-adic integers (The non-dyadic case)'. Together they form a unique fingerprint.

  • Cite this